Alert archive / Wyoming / High Wind Warnings in 2019

High Wind Warning 43, NWS Cheyenne, WY

December 1, 20194 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Dec 1, 2019, 1:44 PM MST for 4 counties in Wyoming. It took effect at Dec 1, 2019, 11:00 PM MST. It was in force for 42 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 1, 2019, 1:44 PM MST (20:44 UTC)
In effect from
Dec 1, 2019, 11:00 PM MST
Expired
Dec 3, 2019, 5:00 PM MST
In force
42 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 3:12 AM MSTHIGH SUST WINDS 41Bordeaux, WYBORDEAUX WYDOT SENSOR. AVERAGE SUSTAINED WIND FOR PAST HOUR ENDING AT 312 AM MST. PEAK SUST WIND 48 MPH...PEAK GUST 55 MPH.
Dec 2, 3:56 AM MSTHIGH SUST WINDS 41Arlington, WYARLINGTON WYDOT SENSOR. AVERAGE SUSTAINED WIND FOR PAST HOUR ENDING AT 356 AM MST. PEAK SUST WIND 47 MPH...PEAK GUST 56 MPH.
Dec 2, 11:06 AM MSTNON-TSTM WND GST 67Arlington, WYARLINGTON WYDOT SENSOR. SUSTAINED 57 MPH WITH GUSTS TO 67 MPH.
Dec 2, 9:50 PM MSTNON-TSTM WND GST 5810 Sw Cheyenne, WYWYO HILL WYDOT SENSOR. SUSTAINED AT 47 MPH.
Dec 3, 5:00 AM MSTHIGH SUST WINDS 438 S Chugwater, WYBEAR CREEK WYDOT SENSOR. SEVERAL OBS SHOWED SUSTAINED WINDS 40-43 MPH BETWEEN 4 AM AND 5 AM MST. PEAK WIND 43 MPH GUSTING TO 50 MPH AT 454 AM.
Dec 3, 9:22 AM MSTNON-TSTM WND GST 637 Ese Arlington, WYWYDOT MESONET STATION COOPER COVER ALONG I-80.
Dec 3, 3:02 PM MSTNON-TSTM WND GST 601 Sse Bordeaux, WYWYDOT MESONET STATION BORDEAUX ALONG I-25.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2019-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2019-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS75 KCYS 012044
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
144 PM MST Sun Dec 1 2019

...ANOTHER ROUND OF STRONG WINDS POSSIBLE FOR THE WIND PRONE
AREAS OF SOUTHEAST WYOMING TONIGHT THROUGH EARLY TUESDAY...

...BLOWING SNOW AND HIGH CROSSWINDS WILL MAKE TRAVEL DANGEROUS
OVER THE NEXT FEW DAYS ACROSS PORTIONS OF I-80 AND I-25 IN
SOUTHEASTERN WYOMING...

WYZ110-021200-
/O.UPG.KCYS.HW.A.0035.191202T0000Z-191203T1800Z/
/O.NEW.KCYS.HW.W.0043.191202T0600Z-191204T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
144 PM MST Sun Dec 1 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 11 PM this evening to 5 PM MST
Tuesday. The High Wind Watch is no longer in effect. 

* TIMING...5 PM MST this evening until 5 AM MST Tuesday morning.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will
  enhance the risk for blow overs of light weight and high profile
  vehicles, including camping trailers and semis. Areas of 
  blowing and drifting snow may result in periods of significantly
  reduced visibilities and sheeting of ice on roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-116-117-021200-
/O.UPG.KCYS.HW.A.0035.191202T1200Z-191203T1800Z/
/O.NEW.KCYS.HW.W.0043.191202T1200Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
144 PM MST Sun Dec 1 2019

...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 PM MST
TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 5 AM Monday to 5 PM MST Tuesday.
The High Wind Watch is no longer in effect. 

* TIMING...5 AM MST Monday until 5 AM MST Tuesday morning.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will
  enhance the risk for blow overs of light weight and high profile
  vehicles, including camping trailers and semis. Areas of 
  blowing and drifting snow may result in periods of significantly
  reduced visibilities and sheeting of ice on roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

lyons
6 follow-up statements
553 
WWUS75 KCYS 020916
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
216 AM MST Mon Dec 2 2019

...ANOTHER ROUND OF STRONG WIND EXPECTED FOR THE WIND PRONE AREAS
OF SOUTHEAST WYOMING TODAY THROUGH MID DAY TUESDAY...

...BLOWING SNOW AND HIGH CROSSWINDS WILL MAKE TRAVEL DANGEROUS
OVER THE NEXT FEW DAYS ACROSS PORTIONS OF I-80 AND I-25 IN
SOUTHEASTERN WYOMING...

WYZ106-116-117-030000-
/O.EXT.KCYS.HW.W.0043.191202T0916Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
216 AM MST Mon Dec 2 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...Until 5 PM MST Tuesday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Areas 
  of blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-030000-
/O.CON.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
216 AM MST Mon Dec 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...Until 5 PM MST Tuesday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Areas 
  of blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CLH
868 
WWUS75 KCYS 022058
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
158 PM MST Mon Dec 2 2019

...LOCALLY STRONG WINDS EXPECTED FOR THE WIND PRONE AREAS OF 
SOUTHEAST WYOMING THROUGH MID DAY TUESDAY...

WYZ106-110-116-117-031100-
/O.CON.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
158 PM MST Mon Dec 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...Until 5 PM MST Tuesday.

* WINDS...West to southwest 30 to 40 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will
  enhance the risk for blow overs of light weight and high profile
  vehicles, including camping trailers and semis. Patchy blowing 
  and drifting snow may result in periods of significantly reduced
  visibilities and sheeting of ice on roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
757 
WWUS75 KCYS 030647
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1147 PM MST Mon Dec 2 2019

...STRONG WINDS NOW EXPECTED TO IMPACT CHEYENNE THROUGH EARLY
TUESDAY MORNING... 

...WINDS WILL PERSIST FOR THE SOUTHEAST WYOMING WIND CORRIDORS
THROUGH MID DAY TUESDAY... 

WYZ118-031500-
/O.EXB.KCYS.HW.W.0043.000000T0000Z-191203T1500Z/
Central Laramie County-
Including the city of Cheyenne
1147 PM MST Mon Dec 2 2019

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect until 8 AM MST Tuesday. 

* TIMING...Until 8 AM MST Tuesday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 60 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Patchy 
  blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-110-116-117-031500-
/O.CON.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
1147 PM MST Mon Dec 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...Until 5 PM MST Tuesday.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Patchy 
  blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CLH
483 
WWUS75 KCYS 031438
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
738 AM MST Tue Dec 3 2019

...HIGH WIND WARNING FOR CHEYENNE ALLOWED TO EXPIRE AT 8 AM MST...

...WINDS WILL PERSIST FOR THE SOUTHEAST WYOMING WIND CORRIDORS
THROUGH TUESDAY AFTERNOON...

WYZ118-031545-
/O.EXP.KCYS.HW.W.0043.000000T0000Z-191203T1500Z/
Central Laramie County-
Including the city of Cheyenne
738 AM MST Tue Dec 3 2019

...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

Winds have diminished below High Wind criteria allowing for
expiration at 8 AM MST. Brief gusty winds into the 40 mph range
may linger this morning.

$$

WYZ106-110-116-117-032245-
/O.CON.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
738 AM MST Tue Dec 3 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Until 5 PM MST Tuesday.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Patchy 
  blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WM
033 
WWUS75 KCYS 031944
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1244 PM MST Tue Dec 3 2019

...WINDS WILL PERSIST FOR THE SOUTHEAST WYOMING WIND CORRIDORS 
THROUGH TUESDAY AFTERNOON...

WYZ106-110-116-117-040000-
/O.CON.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
1244 PM MST Tue Dec 3 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Until 5 PM MST Tuesday.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will 
  enhance the risk for blow overs of light weight and high 
  profile vehicles, including camping trailers and semis. Patchy 
  blowing and drifting snow may result in periods of 
  significantly reduced visibilities and sheeting of ice on 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WM
005 
WWUS75 KCYS 032352
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
452 PM MST Tue Dec 3 2019

...WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA...

WYZ106-110-116-117-040100-
/O.EXP.KCYS.HW.W.0043.000000T0000Z-191204T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
452 PM MST Tue Dec 3 2019

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

The High Wind Warning will expire at 5 PM this evening. Winds in
warned zones have decreased below criteria and will continue to
decrease over the next few hours. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 1, 10:47 AM MST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 1, 10:47 AM MST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1047 AM MST Sun Dec 1 2019

.SHORT TERM...(Today - Monday Night)
Issued at 335 AM MST Sun Dec 1 2019

We are starting to see decreasing winter impacts across most areas
this morning as winds continue to diminish. A few wind gusts near/
in excess of 40 MPH may still result in blowing/drifting snow over
far east central WY and the northern NE Panhandle through 5 AM MST
so we will maintain a Winter Weather Advisory there. WYDOT webcams
at Arlington/Elk Mountain & the I-80 Summit are improving as well,
but it is difficult to see how much blowing snow is occurring, and
wind gusts over 50 MPH are still being observed. Opted to keep the
Blizzard Warning going until the 5 AM MST expiration, and will re-
address this shortly.

Dry today with plenty of sunshine. We will have a chance to get to
the freezing mark along/east of the Laramie Range, but the current
snow pack will make this challenging. We are getting a fairly warm
start to the day though with KCYS at 23 F, so that should help our
cause. Dry conditions persist into Monday with a continued warming
trend. The only chances for precipitation should be over the Snowy
and Sierra Madre mountains.

Strong winds will return to the wind prone areas from this evening
through Tuesday morning. Low-level CAG to CPR gradients will climb
to 55-65 meters as a short wave tracks across the Dakotas over the
next 24-36 hours. Strong subsidence and 50-60 knot flow between H7
and H8 should aid in wind gusts over 60 MPH for the primary south-
east Wyoming wind corridors. Could get pretty windy in Cheyenne as
well w/ models hinting at some impressive omega fields, but we may
have some trouble reaching Warning criteria w/ modest lapse rates.
A bit challenging with headline decisions for this as current BZWs
expire at 5 AM and there is little doubt that blowing and drifting
snow will continue to be a problem. Wind may increase again at ARL
as early as late this afternoon, so we could certainly support the
issuance of a High Wind Warning. However, given uncertainties with
whether blizzard conditions will re-emerge, opted to leave issue a
High Wind Watch for now and let the day shift evaluate. The Summit
and BRX were added to this Watch, but starting later at 12z Monday
instead. The reason this is not a Winter Storm Watch is due to the
fact that additional snowfall is not expected. Winds are likely to
persist through about mid-day Tuesday.

.LONG TERM...(Tuesday - Saturday)
Issued at 335 AM MST Sun Dec 1 2019

Tuesday...Temperatures about the same or slightly cooler in the wake
of a passing shortwave trough aloft. Dry with limited low and mid
level moisture.

Wednesday...The flow aloft backs to westerly with increasing middle
and high level cloudiness ahead of an approaching shortwave trough
aloft over the Great Basin. Temperatures about the same as those on
Tuesday.

Thursday...Although a ridge builds overhead in the wake of the
shortwave trough passage over Colorado, temperatures will be
slightly cooler in the wake of a weak cold frontal passage.

Friday...Ridging aloft passes overhead, with temperatures about the
same as those of Thursday.

Saturday...Breezy to windy as the flow aloft strengthens with a few
fast moving shortwave troughs aloft passing overhead. Looks like
enough low and mid level moisture for scattered snow showers over
the Snowy and Sierra Madre Ranges.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1042 AM MST Sun Dec 1 2019

VFR conditions expected through the forecast period. SE WY
terminals will see gusty winds to 25 kts through the afternoon
before calming down in the evening. Winds will pick up again
Monday morning. LLWS is possible after 08z tonight near KLAR as
strong westerly winds move in aloft. Looking beyond the current
TAF period, increased cloud cover and lower ceilings will spread
across SE WY terminals late Monday afternoon and early evening.

&&

.FIRE WEATHER...
Issued at 335 AM MST Sun Dec 1 2019

No fire weather concerns w/ deep snow pack in place across a large
part of the area. Strong winds and periods of blowing and drifting
snow can be expected in and around the southeast WY wind corridors
over the next few days, especially on Monday and Monday night.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until noon MST today for WYZ110-116-117.

     High Wind Watch from 5 PM MST this afternoon through Tuesday
     morning for WYZ110.

     High Wind Watch from late tonight through Tuesday morning for
     WYZ106-116-117.

NE...None.
&&

SHORT TERM...CLH
LONG TERM...RUBIN
AVIATION...MB
FIRE WEATHER...CLH
Hazardous weather outlook, Dec 1, 3:52 AM MST, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
352 AM MST Sun Dec 1 2019

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-021100-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County-
Goshen County-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-Central Laramie County-East Laramie County-
352 AM MST Sun Dec 1 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

WYZ106-110-116-117-021100-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
352 AM MST Sun Dec 1 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A High Wind Watch is in effect after 5 PM this afternoon for the
North Snowy Range Foothills. Expect west to southwest winds of 35
to 45 mph with gusts to 65 mph.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A High Wind Watch is in effect for the Central Laramie Range and
Southwest Platte County, as well as the South Laramie Range and
Foothills from 5 AM Monday until 11 AM Tuesday. A High Wind Watch
is in effect for the North Snowy Range Foothills through 11 AM
Tuesday. Expect west to southwest winds of 35 to 45 mph with gusts
to 65 mph.

.Spotter information statement...

Spotter activation will not be needed.

Rubin

In the hours before

Local storm report, Dec 1, 8:21 AM MST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
821 AM MST SUN DEC 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     BLIZZARD         5 SE ALLIANCE           42.06N 102.80W
11/30/2019                   BOX BUTTE          NE   ASOS

            ALLIANCE MUNICIPAL AIRPORT ASOS - KAIA. VISIBILITY OF ONE
            QUARTER MILE AND FREQUENT WIND GUSTS 35 TO 40 MPH IN SNOW
            AND BLOWING SNOW ONLY FOR ONE HOUR.

0400 PM     BLIZZARD         5 W CHADRON             42.84N 103.10W
11/30/2019                   DAWES              NE   ASOS

            CHADRON MUNICIPAL AIRPORT ASOS - KCDR. ONE QUARTER MILE
            VISIBILITY AND FREQUENT WIND GUSTS 35 TO 45 MPH IN SNOW
            AND BLOWING SNOW ONLY FOR ONE HOUR.

&&

MBROTHER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:16 AM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte10 hr

Nearby

High Wind Warnings in Wyoming, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.